# SDR IPXA2019070544119

- Difficulty date: June 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 20,550 hours, 13,000 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: A53813461201
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN CABIN FLOOR FITTING HAS A BROKEN LUG AT FR 50, -Y2462. REMOVED, FABRICATED AND REPLACED BROKEN MAIN CABIN FLOOR STRUCTURE EQUIPMENT FITTING ASSEMBLY AT FR 50, -Y2462 USING ALTERNATE MATERIAL IAW EA 300-5320-01-A7822 REV. IR AND EO A300-5320-73161-A. (MAJOR)
